While on contraceptive pills, you're meant to start your period during the inactive pills.

Patient

Q: While on contraceptive pills, you're meant to start your period during the inactive pills, you don't have to start on the first day of them though, right?

Doctor

A:   Hello,
Thanks for the query.
I understand your concern.
No, though usually withdrawal bleeding is expected to come during the usage of inactive pills, sometimes it can come while using active pills also.
Because of causes like irregular bleeding can be seen as a side effect of birth control pills or missing the pill or altering the time of intake of pills.
To achieve complete protection you have to use the pills as per the schedule irrespective of withdrawal bleeding.
Take care.

Related Q&A

Q: I am taking Neurorubine - Forte and have experienced lack of eye focus and trembling in the arms ... is this a side a...

Q: I am 20 years old, female, newly(1month) on tri-estarylla. I have always had uneven breast where my left was signific...

Q: I took notheristone back in August and since then, my period has changed its date from when it was. Will my period go...

Q: I recently started taking the pill for the first time. I read online to take it on the first day of bleeding which i ...

Q: Hello. Ive been taking Lo Loestrin Fe for exactly a year to this month now. The first 2 or 3 months i bled a lot, the...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews